# SDR AWXA0001745

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR SIDES 27L AT STA 1006.  BLENDED OUT CORROSION - FOUND OUT OF LIMITS; FABBED REPAIR PARTS; HEAT TREATED; TREATED AND PRIMED PARTS AND INSTALLED REPAIR PARTS IAW SRM 53-00-03.
